Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. DMJ emphasizes the most active and influential areas of current mathematics. Advance publication of articles online is available.

Learn about DMJ's founding and visit DMJ By the Numbers for key facts about this flagship journal.

  • ISSN: 0012-7094 (print), 1547-7398 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1935--
  • Access: By subscription only
  • Euclid URL: https://projecteuclid.org/dmj

Featured bibliometrics

MR Citation Database MCQ (2017): 2.45
JCR (2017) Impact Factor: 2.317
JCR (2017) Five-year Impact Factor: 2.539
JCR (2017) Ranking: 10/309 (Mathematics)
Article Influence (2017): 4.452
Eigenfactor: Duke Mathematical Journal
SJR/SCImago Journal Rank (2017): 6.155

Indexed/Abstracted in: Current Contents: Physical, Chemical & Earth Sciences, IBZ Online, Magazines for Libraries, MathSciNet, Science Citation Index, Science Citation Index Expanded, Scopus, and zbMATH

Featured article

On the polynomial Szemerédi theorem in finite fields

Sarah Peluse Volume 168, Number 5 (2019)
Abstract

Let P1,,PmZ[y] be any linearly independent polynomials with zero constant term. We show that there exists γ>0 such that any subset of Fq of size at least q1γ contains a nontrivial polynomial progression x,x+P1(y),,x+Pm(y), provided that the characteristic of Fq is large enough.

Complimentary access for a limited time